# SDR AWXA200601824

- Difficulty date: October 18, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654587512
- Condition: Corroded
- Location: Bs 300-330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - FOUND CORROSION ON THE R1 DOOR CUT OUT LOWER SILL CREASE BEAM UPPER ANGLE, BS 300 - BS 330, S17R.  REPLACED THE R1 DOOR CUT OUT LOWER SILL CREASE BEAM UPPER ANGLE, BS 300 - BS 330, S17R IAW B737-300 SRM 51-40-02.
